# SDR USAA991100

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559AU
- Make and model: Boeing 737301
- Aircraft serial: 23513
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 312-344
- Part time: 40,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURIGN Q-1 CHECK VISUAL INSPECTION, FOUND A CORRODED AREA 2 INCH  BY 32 INCH AT LBL 55 STATION 312 TO 344 FLOORBEAM LEFT Z ANGLE.  CORROSION LEVEL 2, CORROSION TASK NR C53-107-01.  REPLACED WITH IDENTICAL PART PER SRM 51-10-02.  (M)
